# SDR MASA97151

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67YV
- Make and model: Beech 1900D
- Aircraft serial: UE67
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PBI/MCO - FLT 5330 - DURING TAXI TO THE GATE IN MCO, CREW FOUND THE BRAKES WENT TO THE FLOOR.  CREW WAS ABLE TO STOP AIRCRAFT, BUT ACTUATING FORCE WAS AFFECTED.  MAINTENANCE FOUND AIR IN THE SYSTEM AND BLED THE BRAKES.  OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
